Review: Robust optimal excess-of-loss reinsurance and investment strategy for an insurer in a model with jumps

Research output: Contribution to journalReview article

Abstract

Review of: Li, D., Zeng, Y., & Yang, H. (2018). Robust optimal excess-of-loss reinsurance and investment strategy for an insurer in a model with jumps. Scandinavian Actuarial Journal, 2018(2), 145-171.
Original languageEnglish
Article numberMR3757205
Number of pages2
JournalMathematical Reviews
Publication statusPublished - 20 Nov 2018

Fingerprint Dive into the research topics of 'Review: Robust optimal excess-of-loss reinsurance and investment strategy for an insurer in a model with jumps'. Together they form a unique fingerprint.

Cite this